# SDR ASAA2024072651363

- Difficulty date: July 26, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 58,825 hours, 17,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EXIT/SALIDA" COVER ON EXIT SIGN POPPED OFF AT AILSE ROW 16/17. GROUNDED - YES. REINSTALL COVER ON EXIT SIGN AT ROW 16/17.
